# SDR HNAA9692872

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supplies
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3108 - GSO-BWI - DURING PREFLIGHT CHECKS, FOUND THE FORWARD CEILING EMERGENCY DOWN LIGHT INOP.  SWAPPED PS1 AND PS2 POWER SUPPLIES.  OPS CHECK GOOD.  (M)
